Convergence rates to viscous shock profile for general scalar viscous conservation laws with large initial disturbance

この論文にアクセスする

この論文をさがす

著者

抄録

This paper is concerned with the convergence rates to viscous shock profile for general scalar viscous conservation laws. Compared with former results in this direction, the main novelty in this paper lies in the fact that the initial disturbance can be chosen arbitrarily large. This answers positively an open problem proposed by A. Matsumura in [{12}] and K. Nishihara in [{16}]. Our analysis is based on the L<SUP>1</SUP>- stability results obtained by H. Freistühler and D. Serre in [{1}].

収録刊行物

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 54(2), 447-466, 2002-04

    The Mathematical Society of Japan

参考文献:  18件中 1-18件 を表示

各種コード

  • NII論文ID(NAID)
    10008205036
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    6153542
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ